Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Infinite generation of non-cocompact lattices on right-angled buildings

Anne Thomas and Kevin Wortman

Algebraic & Geometric Topology 11 (2011) 929–938
Bibliography
1 W Ballmann, J Światkowski, On L2–cohomology and property (T) for automorphism groups of polyhedral cell complexes, Geom. Funct. Anal. 7 (1997) 615 MR1465598
2 H Bass, A Lubotzky, Tree lattices, 176, Birkhäuser (2001) MR1794898
3 M Bourdon, Immeubles hyperboliques, dimension conforme et rigidité de Mostow, Geom. Funct. Anal. 7 (1997) 245 MR1445387
4 L Carbone, H Garland, Existence of lattices in Kac–Moody groups over finite fields, Commun. Contemp. Math. 5 (2003) 813 MR2017720
5 M W Davis, The geometry and topology of Coxeter groups, 32, Princeton Univ. Press (2008) MR2360474
6 J Dymara, T Januszkiewicz, Cohomology of buildings and their automorphism groups, Invent. Math. 150 (2002) 579 MR1946553
7 R Gramlich, M Horn, B Mühlherr, Abstract involutions of algebraic groups and of Kac–Moody groups, to appear in J. Group Theory arXiv:0905.1280
8 D A Kazhdan, On the connection of the dual space of a group with the structure of its closed subgroups, Funkcional. Anal. i Priložen. 1 (1967) 71 MR0209390
9 A Kubena, A Thomas, Density of commensurators for uniform lattices of right-angled buildings arXiv:0812.2280
10 M S Raghunathan, Discrete subgroups of algebraic groups over local fields of positive characteristics, Proc. Indian Acad. Sci. Math. Sci. 99 (1989) 127 MR1013536
11 B Rémy, Construction de réseaux en théorie de Kac–Moody, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 475 MR1715140
12 A Thomas, Lattices acting on right-angled buildings, Algebr. Geom. Topol. 6 (2006) 1215 MR2253444
13 A Zuk, La propriété (T) de Kazhdan pour les groupes agissant sur les polyèdres, C. R. Acad. Sci. Paris Sér. I Math. 323 (1996) 453 MR1408975